# SDR TC8A96019

- Difficulty date: March 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N808CK
- Make and model: Doug DC-8F-55
- Aircraft serial: 45817
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Condition: Cracked
- Location: Ws 60.250
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LW T/E LOWER SURFACE XW 60.250, DOUBLER HAS A CRACK 4.5 INCH.  REPLACED DOUBLER AS PER SRM 57-2-1.  (M)
